Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A countable $ k$-space that is not stratifiable


Author: L. Foged
Journal: Proc. Amer. Math. Soc. 81 (1981), 337-338
MSC: Primary 54E20; Secondary 54D55
DOI: https://doi.org/10.1090/S0002-9939-1981-0593485-X
MathSciNet review: 593485
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We add a point to a countable metric space to obtain a regular Fréchet space which is not stratifiable.


References [Enhancements On Off] (What's this?)

  • [1] E. van Douwen and R. Pol, Countable spaces without extension properties, Bull. Acad. Polon. Sci. 25 (1977), 987-991. MR 0474182 (57:13831)
  • [2] E. van Douwen, Nonstratifiable regular quotients of separable stratifiable spaces, Proc. Amer. Math. Soc. 52 (1975), 457-460. MR 0375247 (51:11443)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20, 54D55

Retrieve articles in all journals with MSC: 54E20, 54D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593485-X
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society